# SDR DALA2019121307271

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 9,180 hours, 3,176 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3878 GIRT BAR ON 1R DOOR NEEDS POSITION AND WHEN ENGAGED WILL DISENGAGE WITH BUMPS . CORRECTIVE ACTION: ADJUSTED GIRT BAR ON 1-R DOOR SLIDE, OK FOR SVC. REF B-737 MM 25 -66. (6532738).
